MAUDE Adverse Event Report: MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,

MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Model Number EUP2512X
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, one euphora rx coronary balloon catheter was unable to deflate at the lesion site.The guide wire and balloon were removed while the balloon was still inflated.The lesion being treated was a non-calcified lesion with 90% stenosis in the mid right coronary artery (rca).The device was inspected with no issues noted.Negative preparation was performed with no issues.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was not noted when advancing the device and excessive force was not used during delivery.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: annex d code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21343169
Report Number9612164-2025-00685
Device Sequence Number18382387
Product Code LOX
UDI-Device Identifier00643169560017
UDI-Public00643169560017
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2026
Device Model NumberEUP2512X
Device Catalogue NumberEUP2512X
Device Lot Number229762000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2025
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date03/25/2025
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale